Know most of you are probably sick and tired of my posts BUT...took my 5th proxac weekly yesterday...didn't sleep worth a darn last night..today could just vomit, feel in a fog...feel to rotten to know if I'm depressed or not..that could be good or bad..Thanks for any input...
Sorry you are feeling a bit left out! Hope this may help a little.
The thing with medication is, that it affects every person differently so for every person who feels that prozac saved their life, there is another (like yourself) who suffered bad side effects, that is what makes it so hard to say when side effects will subside and the medication will begin to have the desired effect.
Doctors normally advise that you stick to the medication over a 6 week period and ride out all side effects because after 6 weeks it should all settle down and you should start beginning to feel better. But if you find that the side effects are so bad that they are unbearable and you are worried about the effects the medication is having on you then it is best to go back to the Doctor and explain that, I am sure that he/she will listen to your concerns, take the sevireness of the side effects into account and then probably prescribe you new meds which would perhaps be better for you.
S1980: Thanks so much for listening to my whining..just really needing some support/understanding. My doctor has been wonderful in putting up with me and trying different meds. (which most don't agree with me) so feel I HAVE to give the proxac at least a fair chance but man dealing with the side effects is not fun at all. Last night got home from work, was exhausted, ached, nauseated, went to church and made it through (not easy) didn't sleep hardly at all..night sweats, wide awake...Hey, sorry for continual whining. It WILL get better right ? I need to make an appointment for a complete physical soon so will see how things are going then. Thanks again for letting me vent. You are an
s1980 is right it all depends on the person and the medication. I have side effects from when I started Paxil that are still hanging around, almost six months later. No medication is side effect free. I really do not know about taking Prozac weekly I am guessing it is a huge dose once a week.....boy I could be wrong here....if so it would make sense you would not feel well the first couple of days til the body metabolizes the meds.
More then likely I misunderstood your post so listen to s1980
No worries kiddo,
You are welcome to whine as much as you like, it is no picnic having depression there is a lot to cope with and the side effects whilst on meds make it all that little bit harder.
But the main thing is that you are doing all you can to get thru this, you already know that sitting at home and wishing for it to go away doesn't help and so you are doing the best that you can to deal with all the side effects from meds on the way to recovery.
It may not seem like it right now but it will get better. I went thru a very rough ride with depression and getting better didn't happen over night but I promise you that it does get better - you just have to hang on and find out for yourself, and who knows what may lie ahead for you in the future? - once you get thru depression you will feel as though you can deal with most things life throws at you.
Thanks so much for your input/response..the proxac is 90 mg. and time released. (never could figure out how the pill knows when to release !, just kidding) I certainly can feel when it releases at times..just hoping that in another few weeks I won't be able to tell it..Thanks again for just talking to me...
you should ask your doctor for the daily version, the weekly is just a high dose is all, it doesnt "know when to release". I was on both and the daily worked where as the weekly worked then stopped etc. I say go for the daily version it was a miracle for me. Too much too quick is bound to have bad side effects.